# SDR SWAA990719

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6556633
- Condition: Broken
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING WIRES BROKEN AT LT OVERWING EXIT SIGN.  REMOVED AND REPLACED EXIT SIGN PER MM.
